RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2013, том 18, выпуск 1-2, страницы 159–165 (Mi rcd102)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

On the Motion of a Mechanical System Inside a Rolling Ball

S. V. Bolotinab, T. V. Popovac

a University of Wisconsin–Madison, 480 Lincoln Dr., Madison, WI 53706-1325, USA
b V. A. Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina 8, Moscow, 119991 Russia
c M. V. Lomonosov Moscow State University, Leninskie Gory 1, Moscow, 119991 Russia

Аннотация: We consider a mechanical system inside a rolling ball and show that if the constraints have spherical symmetry, the equations of motion have Lagrangian form. Without symmetry, this is not true.

Ключевые слова: nonholonomic constraint, rolling ball, Lagrange equations, Hamilton principle

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 11.G34.31.0039
This research was done at the Udmurt State University and was supported by the Grant Program of the Government of the Russian Federation for state support of scientific research conducted under the supervision of leading scientists at Russian institutions of higher professional education (Contract №11.G34.31.0039). Also supported by the Programme “Dynamical Systems and Control Theory”.


DOI: https://doi.org/10.1134/S1560354713010115

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 70H03, 70E18
Поступила в редакцию: 12.12.2012
Принята в печать:16.01.2013
Язык публикации: английский

Образец цитирования: S. V. Bolotin, T. V. Popova, “On the Motion of a Mechanical System Inside a Rolling Ball”, Regul. Chaotic Dyn., 18:1-2 (2013), 159–165

Цитирование в формате AMSBIB
\RBibitem{BolPop13}
\by S. V. Bolotin, T. V. Popova
\paper On the Motion of a Mechanical System Inside a Rolling Ball
\jour Regul. Chaotic Dyn.
\yr 2013
\vol 18
\issue 1-2
\pages 159--165
\mathnet{http://mi.mathnet.ru/rcd102}
\crossref{https://doi.org/10.1134/S1560354713010115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3040989}
\zmath{https://zbmath.org/?q=an:1303.37020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317623400011}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd102
  • http://mi.mathnet.ru/rus/rcd/v18/i1/p159

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Динамика неголономных систем, состоящих из сферической оболочки с подвижным твердым телом внутри”, Нелинейная динам., 9:3 (2013), 547–566  mathnet
    2. А. В. Борисов, И. С. Мамаев, А. В. Цыганов, “Неголономная динамика и пуассонова геометрия”, УМН, 69:3(417) (2014), 87–144  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “Non-holonomic dynamics and Poisson geometry”, Russian Math. Surveys, 69:3 (2014), 481–538  crossref  isi
    3. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Nonholonomic Systems Consisting of a Spherical Shell with a Moving Rigid Body Inside”, Regul. Chaotic Dyn., 19:2 (2014), 198–213  mathnet  crossref  mathscinet  zmath
    4. Ю. Л. Караваев, А. А. Килин, “Динамика сфероробота с внутренней омниколесной платформой”, Нелинейная динам., 11:1 (2015), 187–204  mathnet  elib
    5. Alexander P. Ivanov, “On the Control of a Robot Ball Using Two Omniwheels”, Regul. Chaotic Dyn., 20:4 (2015), 441–448  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    6. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “Dynamics and Control of an Omniwheel Vehicle”, Regul. Chaotic Dyn., 20:2 (2015), 153–172  mathnet  crossref  mathscinet  zmath  adsnasa
    7. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Hamiltonization of elementary nonholonomic systems”, Russ. J. Math. Phys., 22:4 (2015), 444–453  crossref  mathscinet  zmath  isi  scopus
    8. Yury L. Karavaev, Alexander A. Kilin, “The Dynamics and Control of a Spherical Robot with an Internal Omniwheel Platform”, Regul. Chaotic Dyn., 20:2 (2015), 134–152  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    9. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Dynamics of the Chaplygin Sleigh on a Cylinder”, Regul. Chaotic Dyn., 21:1 (2016), 136–146  mathnet  crossref  mathscinet  zmath  elib
  • Просмотров:
    Эта страница:67
    Литература:16

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019